# SDR DALA2016113009390

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,758 hours, 28,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFY REPAIR DIMENSIONS PER SRM 53-20-07 REP3 FOR CORROSION ON LOWER LIP OF FRAME AT STA 908 L30 RT SIDE. VERIFIED REPAIR DID NOT CONFORM TO SRM 53-20-07 REP 3 DUE TO SHORT EDGE DISTANCE ON -17 PLATE AND -19 FILLER. FABRICATED NEW-17 PLATE AND -19 FILTERS, REPAIRED FRAME AT STA 908 L30 IAW SRM 53-20-07 REPAIR 3 PER ER/A 551831-14.
